Some results on expansions for normal and completely normal spaces.
Journal für die reine und angewandte Mathematik, Tome 266 (1974), pp. 100-103
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1974__266_151419,
author = {Mary Powderly},
title = {Some results on expansions for normal and completely normal spaces.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {100--103},
year = {1974},
volume = {266},
zbl = {0276.54014},
url = {http://geodesic.mathdoc.fr/item/JRAM_1974__266_151419/}
}
Mary Powderly. Some results on expansions for normal and completely normal spaces.. Journal für die reine und angewandte Mathematik, Tome 266 (1974), pp. 100-103. http://geodesic.mathdoc.fr/item/JRAM_1974__266_151419/